MathSciNet Relay Station
MathSciNet bibliographic data
MR1729805 30C45
Srivastava, H. M.; Hossen, H. M.; Aouf, M. K. A unified presentation of some classes of meromorphically multivalent functions. Comput. Math. Appl. 38 (1999), no. 11-12, 63–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement